# SDR 9604173207

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307US
- Make and model: Airbus A320-211
- Aircraft serial: 106
- System (JASC): 7120 · Engine Mount Section
- Part: Nut
- Part number: LH7461T144D
- Condition: Cracked
- Location: Lt Eng Fwd Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING '1C1' CHECK, LEFT ENGINE CHANGE FOUND THE FORWARD ENGINE MOUNT FORWARD ATTACH NUTS CRACKED.  FURTHER INVESTIGATION REVEALED THAT IMPROPER CONFIGURATION NUTS WERE PREVIOUSLY INSTALLED (P/N LH7461T144D) PROPER CONFIGURATION IS (VN401B144).  REPLACED ENGINE (P/N CMF56-5), (S/N 731569; 11692 T50) AND ASSOCIATED MOUNTING HARDWARE.
